# SDR SWAA2021111738453

- Difficulty date: October 28, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 20,414 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT WASTE TANK ENCLOSURE VERTICAL BEAM LOWER ATTACH ANGLE AT STA 867 CRACKED AT FLOOR LEVEL / REMOVED & REPLACED AFT CARGO PIT WASTE TANK ENCLOSURE VERTICAL BEAM LOWER ATTATCH ANGLE CLIP BRACKET AT STA 867 IAW AIPC 53-42-51-06 & B-DWG 149A8102 REV B
